MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Macular Edema (1822); Visual Disturbances (2140)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Each lens is subjected to a 100% assessment of the power (sphere/cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that after the implantation of the intraocular lens (iol) to correct for 3.25d of cylinder the patient still had 3.5d of cylinder in his refraction.Cystoid macular edema (cme) was noted postoperatively.Additional information was reported by a physician that the visual acuity (20/20) was corrected but the refractive cylinder still remains.The lens did not correct the astigmatism and the patient had cystoid macular edema in the operated eye.
 
Additional Manufacturer Narrative
Not enough information was provided by the reporter for further investigation.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12199433
Report Number1119421-2021-01414
Device Sequence Number13783721
Product Code MJP
UDI-Device Identifier00380652277952
UDI-Public00380652277952
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberSN6AT8
Device Catalogue NumberSN6AT8U160
Device Lot Number12533206
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III CARTRIDGE D; MONARCH III IOL INJECTOR; PROVISC; MONARCH III CARTRIDGE D; MONARCH III IOL INJECTOR; PROVISC
Outcome Attributed to Adverse Event Other;
Patient Age86 YR